Geometry, Imaging and Computing

Volume 2 (2015)

Number 1

Erratum to “Detection of $n$-dimensional shape deformities using $n$-dimensional quasi-conformal maps” [Geometry, Imaging and Computing 1 (2014) 395–415]

Pages: 1 – 1

DOI: http://dx.doi.org/10.4310/GIC.2015.v2.n1.e1

Authors

Hei Long Chan (Department of Mathematics, The Chinese University of Hong Kong)

Lok Ming Lui (Department of Mathematics, The Chinese University of Hong Kong)

Abstract

This is an erratum to our recently published paper entitled: “Detection of $n$-dimensional shape deformities using $n$-dimensional quasiconformal maps”. The paper was published in Volume 1, issue 4 of Geometry, Imaging and Computing (page 395–415).

Full Text (PDF format)